City Research Online

Items where Author is "Kallsen, J."

Up a level
Group by: Type | No Grouping
Number of items: 5.

Černý, A. ORCID: 0000-0001-5583-6516, Czichowsky, C. & Kallsen, J. (2023). Numeraire-invariant quadratic hedging and mean-variance portfolio allocation. Mathematics of Operations Research, 49(2), pp. 752-781. doi: 10.1287/moor.2023.1374

Černý, A. & Kallsen, J. (2009). Hedging by sequential regressions revisited. Mathematical Finance, 19(4), pp. 591-617. doi: 10.1111/j.1467-9965.2009.00381.x

Černý, A. & Kallsen, J. (2008). Mean-variance hedging and optimal investment in Heston's model with correlation. Mathematical Finance, 18(3), pp. 473-492. doi: 10.1111/j.1467-9965.2008.00342.x

Černý, A. & Kallsen, J. (2008). A counterexample concerning the variance-optimal martingalle measure. Mathematical Finance, 18(2), pp. 305-316. doi: 10.1111/j.1467-9965.2007.00334.x

Černý, A. & Kallsen, J. (2007). On the structure of general mean-variance hedging strategies. Annals of Probability, 35(4), pp. 1479-1531. doi: 10.1214/009117906000000872

This list was generated on Sun Jul 21 11:14:15 2024 UTC.